# SDR TSAA9952415

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65C2725730
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME CORRODED AT LWR AFT CORNER ABOVE DOOR SILL.  REPAIRED IAW ECO 2992.  AIRCRAFT RETURNED TO SERVICE.  (M)
